# SDR TWAA0000103

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Loose
- Location: Row 20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING WAS INOPERATIVE AROUND CABIN ROW 20.  SECURED A LOOSE LAMP IN THE CONNECTOR.  NO CHECK-C.
